# SDR AUS20021446

- Difficulty date: December 15, 2002
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- Propeller: Amtr C8289
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Housing
- Part number: 77852
- Condition: Cracked
- Location: Reciprocating En
- Component: Reciprocating En, Lyc, IO540C4B5
- Stage of operation: CR
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL FILTER HOUSING CRACKED FROM BOLT HOLE. SUSPECT CAUSEDBY OVERTORQUING.
